American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Laura De Carli and Anudeep Kumar. Exponential bases on two dimensional trapezoids. Proc. Amer. Math. Soc. 143 (2015) 2893-2903.
Abstract, references, and article information   
View Article: PDF

[2] B. N. Khabibullin, G. R. Talipova and F. B. Khabibullin. Subsequences of zeros for Bernstein spaces and the completeness of systems of exponentials in spaces of functions on an interval. St. Petersburg Math. J. 26 (2015) 319-340.
Abstract, references, and article information   
View Article: PDF

[3] Sa’ud al-Sa’di and Eric Weber. Necessary density conditions for sampling and interpolation in de Branges spaces. Contemporary Mathematics 626 (2014) 129-147.
Book volume table of contents   
View Article: PDF

[4] E. Odell, B. Sarı, Th. Schlumprecht and B. Zheng. Systems formed by translates of one element in $L_{p}(\mathbb R)$. Trans. Amer. Math. Soc. 363 (2011) 6505-6529. MR 2833566.
Abstract, references, and article information   
View Article: PDF

[5] Smbat Gogyan. An example of an almost greedy basis in $L^1(0,1)$. Proc. Amer. Math. Soc. 138 (2010) 1425-1432. MR 2578535.
Abstract, references, and article information   
View Article: PDF

[6] André Boivin and Hualiang Zhong. Completeness of systems of complex exponentials and the Lambert $W$ functions. Trans. Amer. Math. Soc. 359 (2007) 1829-1849. MR 2272151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Cifuentes, K. S. Kazarian and A. San Antolín. Characterization of scaling functions in a multiresolution analysis. Proc. Amer. Math. Soc. 133 (2005) 1013-1023. MR 2117202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Huaien Li and David C. Torney. A complete system of orthogonal step functions. Proc. Amer. Math. Soc. 132 (2004) 3491-3502. MR 2084069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Amos Ron and Zuowei Shen. The wavelet dimension function is the trace function of a shift-invariant system. Proc. Amer. Math. Soc. 131 (2003) 1385-1398. MR 1949868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos A. Cabrelli and María Luisa Gordillo. Existence of multiwavelets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 130 (2002) 1413-1424. MR 1879965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karlheinz Gröchenig and Amos Ron. Tight compactly supported wavelet frames of arbitrarily high smoothness . Proc. Amer. Math. Soc. 126 (1998) 1101-1107. MR 1443828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amos Ron and Zuowei Shen. Compactly supported tight affine spline frames in $L_2(\mathbb R^d)$. Math. Comp. 67 (1998) 191-207. MR 1433269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kristian Seip and Alexander M. Ulanovskii. The Beurling-Malliavin density of a random sequence. Proc. Amer. Math. Soc. 125 (1997) 1745-1749. MR 1371141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Russell M. Reid. A Pythagorean inequality . Proc. Amer. Math. Soc. 123 (1995) 831-839. MR 1231041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information   
View Article: PDF

[16] Raymond M. Redheffer and Robert M. Young. Completeness and basis properties of complex exponentials . Trans. Amer. Math. Soc. 277 (1983) 93-111. MR 690042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert M. Young. On the pointwise convergence of a class of nonharmonic Fourier series . Proc. Amer. Math. Soc. 89 (1983) 65-73. MR 706513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert M. Young. On complete biorthogonal systems . Proc. Amer. Math. Soc. 83 (1981) 537-540. MR 627686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Ullrich. Divided differences and systems of nonharmonic Fourier series . Proc. Amer. Math. Soc. 80 (1980) 47-57. MR 574507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1